|Affiliations:||Mathematics||Title:||Two Invariants for Geometric Mappings||Journal:||Axioms||Volume:||11||Issue:||5||First page:||239||Issue Date:||2022||Rank:||~M22||ISSN:||2075-1680||DOI:||10.3390/axioms11050239||Abstract:||
Two invariants for mappings of affine connection spaces with a special form of deformation tensors are obtained in this paper. We used the methodology of Vesić to obtain the form of these invariants. At the end of this paper, we used these forms to obtain two invariants for third-type almost-geodesic mappings of symmetric affine connection.
|Keywords:||affine connection space | deformation tensor | geometric mapping | invariants of geometric mapping | Riemannian space||Publisher:||MDPI|
Show full item record
checked on Dec 1, 2023
This item is licensed under a Creative Commons License